# SDR CALA2024082700504

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097FAL
- Aircraft time: 50,385 hours, 17,761 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 0593C20766
- Condition: Separated
- Location: Nr 2 Mlg
- Part time: 4,551 hours, 1,833 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CREW AND TOWER REPORT #2 MLG TIRE LOST TREAD ON TAKE OFF FROM DEN REMOVED AND REPLACED #2 MLG TIRE PER AMM 32-45-11 PARTS USED: 60-3249-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1323417  SN OFF 0019  WHEEL, TIRE, AS  OFF 60-3249-9-0002 0019 ON 60-3249-9-0002 4296
